# SDR SWIA200820709

- Difficulty date: December 27, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 17,606 hours, 13,519 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 4543 - ON GEAR EXTENSION, RECEIVED A NLG GEAR DISAGREE WARNING MESSAGE.  REPLACED NLG SELECTOR VALVE ASSEMBLY PN ON 750006000, PN OFF 601R75146-1, SN ON 1063, SN OFF 1928.
